# SDR UPS203791

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION OF UPPER RUDDER TAB (SEVEN AREAS), CORE CONTAMINATED WITH WATER. REPAIRED IAW SRM 51-40-6, M/M 51-20-151.
